Show simple item record

dc.contributor.authorLi, Yongkun ( )
dc.date.accessioned2021-07-15T18:52:23Z
dc.date.available2021-07-15T18:52:23Z
dc.date.issued2006-03-16
dc.identifier.citationLi, Y. (2006). Existence and exponential stability of periodic solution for continuous-time and discrete-time generalized bidirectional neural networks. Electronic Journal of Differential Equations, 2006(32), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13905
dc.description.abstractWe study the existence and global exponential stability of positive periodic solutions for a class of continuous-time generalized bidirectional neural networks with variable coefficients and delays. Discrete-time analogues of the continuous-time networks are formulated and the existence and global exponential stability of positive periodic solutions are studied using the continuation theorem of coincidence degree theory and Lyapunov functionals. It is shown that the existence and global exponential stability of positive periodic solutions of the continuous-time networks are preserved by the discrete-time analogues under some restriction on the discretization step-size. An example is given to illustrate the results obtained.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBidirectional neural networksen_US
dc.subjectGlobal exponential stabilityen_US
dc.subjectPeriodic solutionen_US
dc.subjectFredholm mappingen_US
dc.subjectLyapunov functionalsen_US
dc.subjectDiscrete-time analoguesen_US
dc.titleExistence and exponential stability of periodic solution for continuous-time and discrete-time generalized bidirectional neural networksen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record